<  Back to the Polytechnique Montréal portal

Structured Robust Submodular Maximization: Offline and Online

Alfredo Torrico, Mohit Singh, Sebastian Pokutta, Nika Haghtalab, Joseph Naor and Nima Anari

Article (2021)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/49903/
Journal Title: INFORMS Journal on Computing (vol. 33, no. 4)
Publisher: Informs
DOI: 10.1287/ijoc.2020.0998
Official URL: https://doi.org/10.1287/ijoc.2020.0998
Date Deposited: 18 Apr 2023 15:00
Last Modified: 18 Apr 2023 15:00
Cite in APA 7: Torrico, A., Singh, M., Pokutta, S., Haghtalab, N., Naor, J., & Anari, N. (2021). Structured Robust Submodular Maximization: Offline and Online. INFORMS Journal on Computing, 33(4), 1590-1607. https://doi.org/10.1287/ijoc.2020.0998



Repository Staff Only

View Item View Item